On a Floquet theory for equations with retarded argument
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 648-656
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a4,
author = {Yu. I. Lyubich and V. A. Tkachenko},
title = {On a {Floquet} theory for equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {648--656},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a4/}
}
Yu. I. Lyubich; V. A. Tkachenko. On a Floquet theory for equations with retarded argument. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 648-656. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a4/